Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2016, Volume 18, Number 2, Pages 55–66 (Mi vmj581)  

This article is cited in 1 scientific paper (total in 1 paper)

Application of Simonenko–Kozak's local principe in the section method theory of solving convolution equations with operator coefficients

A. V. Lukin

Southern Federal University, Rostov-on-Don, Russia

Abstract: In this work we generalize the Simonenko–Kozak's local structure to algebras generated by multidimensional operators with compact coefficients. Then we apply this local structure to receive the criteria of applicability the method of solving equations for multidimensional convolution operators with compact coefficients.

Key words: integral operator, convolution operator, local method, section method, compact coefficients.

Full text: PDF file (251 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 25.05.2015

Citation: A. V. Lukin, “Application of Simonenko–Kozak's local principe in the section method theory of solving convolution equations with operator coefficients”, Vladikavkaz. Mat. Zh., 18:2 (2016), 55–66

Citation in format AMSBIB
\Bibitem{Luk16}
\by A.~V.~Lukin
\paper Application of Simonenko--Kozak's local principe in the section method theory of solving convolution equations with operator coefficients
\jour Vladikavkaz. Mat. Zh.
\yr 2016
\vol 18
\issue 2
\pages 55--66
\mathnet{http://mi.mathnet.ru/vmj581}


Linking options:
  • http://mi.mathnet.ru/eng/vmj581
  • http://mi.mathnet.ru/eng/vmj/v18/i2/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Deundyak, A. V. Lukin, “Proektsionnyi metod resheniya uravnenii dlya mnogomernykh operatorov s anizotropno odnorodnymi yadrami kompaktnogo tipa”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:2 (2019), 153–165  mathnet  crossref  elib
  • Владикавказский математический журнал
    Number of views:
    This page:143
    Full text:68
    References:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022